# SDR TWAA9915805

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 579 - 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AN EIGHT INCH CRACK AT STA 579 TO 598, LONGERON 29L, AT THE CENTER OF THE LONGERON AT SPLICE JOINT.  INSTALLED NEW FITTING PER SPM 6-70-1.
